It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-18-2007, 05:37 PM   #1
Newbie
(female)
 
Join Date: Jul 2007
Location: NY
Posts: 3
lucy111 HB User
Abnormal discharge

Hi all,

Im 19 and started on the contraceptive injection depo-provera 2 months ago.
Since then i have experienced almost constant brown discharge (sometimes worse than others) but have had no pains, sweling etc. Im really worried and hoping someone can help me figure out why this is happening (im definatley not pregnant)

Thanks,

Lucy

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
abnormal vaginal discharge venasza Sexual Health - Teens 3 01-05-2010 06:23 PM
constant abnormal discharge..PID? Sammytoes Women's Health 0 02-08-2008 02:48 PM
Abnormal pap along with discharge? rbarrett Women's Health 0 01-24-2008 05:08 PM
Abnormal pap results absolutelyterri Women's Health 2 04-27-2007 03:05 PM
Abnormal Discharge?? bwaygrl Women's Health 1 05-16-2005 05:25 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!